# SDR CKSA98322

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Bolt
- Part number: BACB30US6K34
- Condition: Sheared
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND BOLT SHEARED AT BS 2360 AND BL0, PRESSURE BULKHEAD ATTACH AREA BELOW AFT LAVATORY FRAME SUPPORT.  REMOVED AND REPLACED SHEARED BOLT IAW MM 20-51-01 AND 51-30-04.  CORROSION TASK CARD NUMBER C53-210-03-3.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00477.
